# SDR DALA2015070904244

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 72,912 hours, 33,392 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND ROWS 19-25 EMERGENCY LIGHTS INOPERATIVE.  FOUND LOOSE CONNECTOR AT ROW 22.   SECURED THE CONNECTOR IAW AMM 33-51. OPS CHECKED GOOD. OK FOR SERVICE.
